Alert archive / Arizona / Dust Storm Warnings in 2012
Dust Storm Warning 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this dust storm warning at Jun 16, 2012, 4:42 PM MST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 4:42 PM MST (23:42 UTC)
- Expired
- Jun 16, 2012, 7:00 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
968 WWUS75 KPSR 162342 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 442 PM MST SAT JUN 16 2012 AZZ028-170100- /O.NEW.KPSR.DS.W.0003.120616T2342Z-120617T0100Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 442 PM MST SAT JUN 16 2012 ...DUST STORM WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA...CASA GRANDE...COOLIDGE...FLORENCE...AND SURROUNDING COMMUNITIES...INCLUDING INTERSTATES 8 AND 10 NEAR CASA GRANDE. * TIMING...THROUGH 6 PM MST. * WINDS...SOUTH WIND 25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * VISIBILITY...AREAS OF LESS THAN 1/4 MILE IN BLOWING DUST. * IMPACTS...DANGERS TO VEHICULAR TRAVEL...ESPECIALLY ON THE INTERSTATES 8 AND 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DUST STORM WARNING IS ISSUED WHEN WINDS HAVE GENERATED LARGE AREAS OF BLOWING DUST OR BLOWING SAND THAT HAVE SUBSTANTIALLY REDUCED VISIBILITIES...TO 1/4 MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
432 WWUS75 KPSR 170009 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 509 PM MST SAT JUN 16 2012 AZZ023-170115- /O.EXA.KPSR.DS.W.0003.000000T0000Z-120617T0100Z/ GREATER PHOENIX AREA- INCLUDING THE CITIES OF...MESA...PHOENIX 509 PM MST SAT JUN 16 2012 ...DUST STORM WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A DUST STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA...SOUTHERN PORTIONS OF THE EAST VALLEY...INCLUDING QUEEN CREEK...GILBERT AND CHANDLER. * TIMING...THROUGH 6 PM MST. * WINDS...SOUTH WIND 25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * VISIBILITY...AREAS OF LESS THAN 1/4 MILE IN BLOWING DUST. * IMPACTS...DANGERS TO VEHICULAR TRAVEL...ESPECIALLY ON INTERSTATE 10 AND THE LOOP 202 SANTAN FREEWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DUST STORM WARNING IS ISSUED WHEN WINDS HAVE GENERATED LARGE AREAS OF BLOWING DUST OR BLOWING SAND THAT HAVE SUBSTANTIALLY REDUCED VISIBILITIES...TO 1/4 MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ AZZ028-170115- /O.CON.KPSR.DS.W.0003.000000T0000Z-120617T0100Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 509 PM MST SAT JUN 16 2012 ...DUST STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A DUST STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. * AFFECTED AREA...CASA GRANDE...COOLIDGE...FLORENCE...AND SURROUNDING COMMUNITIES...INCLUDING INTERSTATES 8 AND 10 NEAR CASA GRANDE. * TIMING...THROUGH 6 PM MST. * WINDS...SOUTH WIND 25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * VISIBILITY...AREAS OF LESS THAN 1/4 MILE IN BLOWING DUST. * IMPACTS...DANGERS TO VEHICULAR TRAVEL...ESPECIALLY ON THE INTERSTATES 8 AND 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DUST STORM WARNING IS ISSUED WHEN WINDS HAVE GENERATED LARGE AREAS OF BLOWING DUST OR BLOWING SAND THAT HAVE SUBSTANTIALLY REDUCED VISIBILITIES...TO 1/4 MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
505 WWUS75 KPSR 170054 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 554 PM MST SAT JUN 16 2012 AZZ028-170200- /O.CAN.KPSR.DS.W.0003.000000T0000Z-120617T0100Z/ NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...APACHE JUNCTION...CASA GRANDE... FLORENCE 554 PM MST SAT JUN 16 2012 ...DUST STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE DUST STORM WARNING. VISIBILITIES HAVE IMPROVED BUT STILL REMAIN BELOW ONE AND A HALF MILES IN SPOTS. $$ AZZ023-170200- /O.EXT.KPSR.DS.W.0003.000000T0000Z-120617T0200Z/ GREATER PHOENIX AREA- INCLUDING THE CITIES OF...MESA...PHOENIX 554 PM MST SAT JUN 16 2012 ...DUST STORM WARNING NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE DUST STORM WARNING IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE PHOENIX METRO AREA...INCLUDING DOWNTOWN PHOENIX AND THE EAST VALLEY. * TIMING...THROUGH 6 PM MST. * WINDS...SOUTH WIND 25 TO 35 MPH WITH ISOLATED GUSTS TO 45 MPH. * VISIBILITY...AREAS OF LESS THAN 1/4 MILE IN BLOWING DUST. * IMPACTS...DANGERS TO VEHICULAR TRAVEL...ESPECIALLY ON VALLEY FREEWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DUST STORM WARNING IS ISSUED WHEN WINDS HAVE GENERATED LARGE AREAS OF BLOWING DUST OR BLOWING SAND THAT HAVE SUBSTANTIALLY REDUCED VISIBILITIES...TO 1/4 MILE OR LESS...RESULTING IN HAZARDOUS DRIVING CONDITIONS IN SOME AREAS. BE READY FOR A SUDDEN DROP IN VISIBILITY TO NEAR ZERO. USE EXTRA CAUTION AND SLOW DOWN WHILE DRIVING...AS OBJECTS ON AND NEAR ROADWAYS WILL BE SEEN ONLY AT CLOSE RANGE. IF YOU ENCOUNTER BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR FOOT OFF THE BRAKE PEDAL. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
788 WWUS75 KPSR 170149 NPWPSR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 649 PM MST SAT JUN 16 2012 AZZ023-170300- /O.EXP.KPSR.DS.W.0003.000000T0000Z-120617T0200Z/ GREATER PHOENIX AREA- INCLUDING THE CITIES OF...MESA...PHOENIX 649 PM MST SAT JUN 16 2012 ...DUST STORM WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE DUST STORM WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. AREAS OF BLOWING DUST ARE STILL BEING REPORTED ACROSS THE PHOENIX METRO AREA. HOWEVER...CONDITIONS HAVE IMPROVED WITH VISIBILITIES INCREASING TO BETWEEN ONE HALF OF A MILE AND ONE MILE. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this dust storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this dust storm warning went out at Jun 16, 3:37 PM MST, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 16, 3:37 PM MST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 337 PM MST SAT JUN 16 2012 .UPDATE...TO AVIATION AND FIRE WEATHER DISCUSSIONS... && .SYNOPSIS... PRIMARILY HOT AND DRY WEATHER WILL CONTINUE ACROSS MUCH OF THE REGION THROUGH NEXT WEEK. AREAS OF BLOWING DUST WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING OVER THE SOUTH-CENTRAL ARIZONA DESERTS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER SOUTHERN GILA COUNTY TONIGHT WITH MORE NUMEROUS STORMS OVER SOUTHEAST ARIZONA. HOWEVER...A LACK OF MOISTURE WILL LIMIT REDEVELOPMENT OVER THE CENTRAL DESERTS. HIGH TEMPERATURES WILL JUMP SEVERAL DEGREES SUNDAY WITH SOME SLIGHT ADDITIONAL WARMING MONDAY...REACHING 110 DEGREES...OR SLIGHTLY MORE...FOR LOW DESERT LOCATIONS. THE ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH MOST OF NEXT WEEK. && .DISCUSSION... REST OF TODAY THROUGH TUESDAY...SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER THE SOUTHEAST QUARTER OF ARIZONA EARLY THIS AFTERNOON...ISOLATED OVER FAR EAST-CENTRAL ARIZONA. AREAS OF BLOWING DUST WERE ADDED TO PORTIONS OF THE SOUTH-CENTRAL ARIZONA DESERTS FOR EARLY THIS EVENING IN ANTICIPATION OF DISTANT THUNDERSTORMS SENDING OUTFLOW TOWARD US AND PICKING UP DUST ALONG THE WAY. GIVEN THE EARLY STORM DEVELOPMENT...WILL START DUST POSSIBILITIES A LITTLE EARLIER. DOESNT LOOK LIKE THERE IS ENOUGH CAPE TO GENERATE STORMS OVER OUR LOWER DESERTS BUT A SLIGHT CHANCE REMAINS FOR SOUTHERN GILA COUNTY/ZONE 24. LATEST MODELS ARE SHOWING AN INCREASE IN PRECIPITABLE WATER SPREADING ALL THE WAY INTO SOUTHEAST CALIFORNIA TONIGHT AND LINGERING SUNDAY. HOWEVER...WARMING ALOFT WILL MAKE FOR EVEN LESS CAPE. THUS HELD OFF ON INTRODUCING ANY POPS FOR OUR AREA SUNDAY. THERE WILL ALSO BE WARMING IN THE LOWER LEVELS BY SEVERAL DEGREES AS THE UPPER LOW DRIFTS AWAY AND HIGH PRESSURE STRENGTHENS. ANTICIPATE TEMPS TO REMAIN BELOW EXCESSIVE HEAT WARNING THRESHOLDS. ANTICIPATE LITTLE CHANGE IN TEMPS BUT WITH LESS PRECIPITABLE WATER AS THE RIDGE STARTS TO WEAKEN DUE TO A SYSTEM PASSING TO THE NORTH. HOWEVER...TEMPS WILL BE JUST A LITTLE WARMER...CLOSE TO EXCESSIVE HEAT THRESHOLDS. AFTERNOON AND EVENING BREEZINESS WILL BE STRONGER. ON TUESDAY...THE LOWER LEVELS WILL BE COOLER BY AT LEAST A FEW DEGREES DUE TO THE WEAKENED RIDGE WITH HIGHS DROPPING BELOW 110 ON THE LOW DESERTS. WEDNESDAY THROUGH SATURDAY...RIDGING BEGINS TO STRENGTHEN AGAIN WEDNESDAY AND HIGHS REBOUND BY AT LEAST A FEW DEGREES. ECMWF BUILDS THE RIDGE MORE QUICKLY THAN THE GFS AND IS CENTERED A BIT FURTHER NORTH. THIS LEADS TO ANOTHER DIFFERENCE IN SOLUTIONS WHEREIN THE ECMWF BRINGS IN MORE MOISTURE FROM THE EAST TOWARD THE END OF NEXT WEEK. TAKING A BLENDED APPROACH...THURSDAY LOOKS TO BE THE WARMEST DAY...JUST REACHING EXCESSIVE HEAT CRITERIA. ALSO...HELD OFF INTRODUCING ANY POPS IN THE EXTENDED BUT SHOWED A SUBTLE DECREASE IN MAX TEMPS. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...AND SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... LIGHT AND VARIABLE WINDS WILL GIVE WAY TO WEST-SOUTHWEST WINDS FOR THE KPHX TERMINALS...GENERALLY AFTER 17/0000. CONVECTIVE ACTIVITY TO OUR SOUTH NEAR TUCSON EXPECTED TO GENERATE OUTFLOW BOUNDARY MOVEMENT INTO THE PHOENIX AREA THIS EVENING MAINLY FROM THE SOUTH-SOUTHEAST AS WELL AS SCATTERED TO BROKEN MID TO HIGH LEVEL CLOUD DECKS THIS EVENING. AT THIS TIME...HAVE NO MENTION OF WX IN THE TAFS...BUT CANNOT RULE OUT SOME BLOWING DUST DECREASING VISIBILITIES FOR A SHORT PERIOD THIS EVENING. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... ALONG THE LOWER COLORADO RIVER VALLEY...CONTINUED CLEAR SKIES AND SOME BRIEF GUSTY WINDS CAN BE EXPECTED AS THE WEAK UPPER LEVEL LOW MOVES WEST. PERIODIC GUSTS UP TO 15 KTS POSSIBLE...BUT OTHER WISE WINDS WILL STAY UNDER 10 KTS. EAST-SOUTHEAST WINDS TO CONTINUE THROUGH THE EARLY EVENING...BEFORE BECOMING MORE DIURNAL IN DIRECTION IN THE EARLY EVENING AND VERY LIGHT NEAR SUNRISE. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... TUESDAY THROUGH SATURDAY... UPPER LEVEL RIDGING WILL RETURN TO THE DESERT SOUTHWEST AND SUPPORT WELL ABOVE NORMAL TEMPERATURES THROUGH THE WEEK. CONDITIONS WILL REMAIN HOT AND DRY UNDER THIS RIDGING...WITH HUMIDITY VALUES CONTINUING TO DRY INTO THE SINGLE DIGITS. OVERALL...WINDS WILL BE LIGHT IN THE EARLY MORNING HOURS...WITH UPSLOPE FLOW BECOMING GUSTY EACH AFTERNOON TO AROUND 25 MPH DUE TO STRONG SURFACE HEATING. AFTERNOON WEST WINDS WILL BE STRONGEST TUESDAY AS AN AREA OF LOW PRESSURE AND JET STREAM ENERGY PASSES THROUGH THE GREAT BASIN AND CENTRAL ROCKIES. EXTENDED MODELS INDICATE SOME ENHANCED LOW TO MID LEVEL MOISTURE MOVING INTO THE REGION FROM THE SOUTHEAST EARLY INTO THE WEEKEND POTENTIALLY INCREASE HUMIDITIES WHILE ALSO INCREASING AFTERNOON/EVENING CONVECTIVE POTENTIAL. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...AJ AVIATION...NOLTE FIRE WEATHER...NOLTE
Hazardous weather outlook, Jun 16, 5:00 AM MST, 11 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 500 AM MST SAT JUN 16 2012 AZZ023-028-171230- GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 500 AM MST SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE FOR BLOWING DUST LATE THIS AFTERNOON AND EVENING ACROSS NORTHERN PINAL AND SOUTHEAST MARICOPA COUNTIES DUE TO THE POTENTIAL FOR DISTANT THUNDERSTORMS OVER SOUTHEAST ARIZONA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL SUNDAY AND MONDAY...AS WELL AS WEDNESDAY THROUGH FRIDAY. HIGHS AROUND THE PHOENIX METROPOLITAN AREA WILL BE NEAR OR SLIGHTLY ABOVE 110 DEGREES...AND APPROACHING EXCESSIVE HEAT WARNING THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ020>022-025>027-CAZ031>033-171230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-YUMA/MARTINEZ LAKE AND VICINITY- SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 500 AM MST SAT JUN 16 2012 /500 AM PDT SAT JUN 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL SUNDAY AND MONDAY...AS WELL AS WEDNESDAY THROUGH FRIDAY. HIGHS ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA WILL BE AROUND 110 DEGREES...AND APPROACHING EXCESSIVE HEAT WARNING THRESHOLDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AZZ024-171230- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 500 AM MST SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE HIGHER ELEVATIONS OF SOUTHERN GILA COUNTY LATE THIS AFTERNOON AND EVENING. IF ANY THUNDERSTORMS OCCUR...THE MAIN HAZARDS WILL BE LIGHTNING AND GUSTY WINDS ACCOMPANIED BY VERY LITTLE IF ANY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Jun 16, 4:24 PM MST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
424 PM MST SAT JUN 16 2012
AZZ028-170015-
PINAL AZ-
424 PM MST SAT JUN 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 515 PM MST
AT 413 PM MST...A LARGE AREA OF GUSTY WINDS IN THE 25 TO 35 MPH
RANGE WITH ISOLATED GUSTS TO NEAR 45 MPH...GENERATED FROM STRONG
THUNDERSTORMS NEAR TUCSON...WAS MOVING NORTH TOWARD THE CITIES OF
FLORENCE...COOLIDGE...AND CASA GRANDE. THE AREA OF GUSTY WINDS WILL
MOVE THROUGH THE REGION BETWEEN 430 AND 530 PM. AREAS OF BLOWING
DUSTS WITH VISIBILITIES UNDER 1 MILE WILL ALSO ACCOMPANY THE WIND
GUSTS. LOW VISIBILITIES IN BLOWING DUST COULD BE DANGEROUS TO
VEHICULAR TRAVEL...ESPECIALLY ALONG PORTIONS OF INTERSTATES 8 AND 10
NEAR CASA GRANDE.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE WIND STORM PASSES.
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST
WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
LAT...LON 3275 11175 3276 11178 3279 11179 3279 11186
3305 11200 3315 11156 3330 11132 3304 11123
3273 11166 3272 11173
TIME...MOT...LOC 2318Z 160DEG 10KT 3290 11148
HVThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:24 PM MST | Special Weather Statement | PSR | Pinal | 51 min |
| Jun 16, 4:50 PM MST | Special Weather Statement | PSR | 70 min | |
| Jun 16, 4:54 PM MST | Special Weather Statement | PSR | Gila | 51 min |
Nearby
Dust Storm Warnings in Arizona, 2012Every dust storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.